# SDR 96ZZZX4106

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2044C
- Make and model: Bell 206B-3
- Aircraft serial: 3363
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206031004115
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 7,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND CRACK APPROXIMATELY 1.5 INCHES AT FORWARD LEFT MOUNTING HOLE OF TAIL ROTOR GEARBOX ON TAIL BOOM.  SUSPECT CAUSED BY FATIGUE.  SUBMITTER STATED NO OUT OF BALANCE CONDITION EXISTED OR REPORTED.  NO OTHER DAMAGE NOTED.
